# SDR UIEA2011111200648

- Difficulty date: November 10, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 106,327 hours, 22,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Burned Out
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY UNARMED LIGHT BURNED OUT.  RELAMPED BULBS IAW AMM 33-11-07.
